MAUDE Adverse Event Report: NUVASIVE, INC. SIMPLIFY; CERVICAL TOTAL INTERVERTEBRAL DISC PROSTHESIS, MODULAR

NUVASIVE, INC. SIMPLIFY; CERVICAL TOTAL INTERVERTEBRAL DISC PROSTHESIS, MODULAR
Model Number 3-5L-CE
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 07/23/2026
Type of Reportable Event Malfunction

Brand Name
SIMPLIFY
Common Device Name
CERVICAL TOTAL INTERVERTEBRAL DISC PROSTHESIS, MODULAR
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key25846392
Report Number2031966-2026-00089
Device Sequence Number16028345
Product Code MJO
UDI-Device Identifier00843285102133
UDI-Public843285102133
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P200022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3-5L-CE
Device Lot Number2880B
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Initial Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight84 KG